Tumor Lysis Syndrome in a Patient with Metastatic Colon Cancer after Treatment with 5-Fluorouracil/Leucovorin and Oxaliplatin: Case Report and Literature Review
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Development of tumor lysis syndrome (TLS) may occur after chemotherapy or spontaneouslyin bulky or rapidly growing tumors. This syndrome is frequent but preventablein patients with hematologic malignancies. TLS following therapy has beenreported infrequently in various types of solid tumors. TLS associated with oxaliplatincontaining chemotherapy in a solid tumor has never been reported. A 59-year-oldman received 5-fluorouracil, leucovorin, and oxaliplatin (FOLFOX) chemotherapy formetastatic colon cancer. Development of TLS occurred three days after administrationof chemotherapy. Two days later, his abnormal laboratory findings were recoveredwith appropriate management. To the best of our knowledge, the current case is thefirst report on development of acute TLS following oxaliplatin containing chemotherapyin a patient with colon cancer. We also review the literature on tumor lysissyndrome in patients with colorectal cancer.
Abstract
Development of tumor lysis syndrome (TLS) may occur after chemotherapy or spontaneouslyin bulky or rapidly growing tumors. This syndrome is frequent but preventablein patients with hematologic malignancies. TLS following therapy has beenreported infrequently in various types of solid tumors. TLS associated with oxaliplatincontaining chemotherapy in a solid tumor has never been reported. A 59-year-oldman received 5-fluorouracil, leucovorin, and oxaliplatin (FOLFOX) chemotherapy formetastatic colon cancer. Development of TLS occurred three days after administrationof chemotherapy. Two days later, his abnormal laboratory findings were recoveredwith appropriate management. To the best of our knowledge, the current case is thefirst report on development of acute TLS following oxaliplatin containing chemotherapyin a patient with colon cancer. We also review the literature on tumor lysissyndrome in patients with colorectal cancer.
참고문헌 (15)
- Gemici C, "Tumour lysis syndrome in solid tumours", Clin Oncol(R Coll Radiol), 18, pp.773~780 (2006)
- Baeksgaard L, "Acute tumor lysis syndrome in solid tumors: a case report and review of the literature", Cancer Chemother Pharmacol, 51, pp.187~192 (2003)
- Mott FE, "Tumor lysis syndrome in solid tumors", Support Cancer Ther, 2, pp.188~191 (2005)
- Crittenden DR, "Hyperuricemic acute renal failure in disseminated carcinoma", Arch Intern Med, 137, pp.97~99 (1977)
- Abboud M, "Maxillary sinus squamous cell carcinoma presenting with fatal tumor lysis syndrome : a case report and review of the literature", Case Rep Oncol, 2, pp.229~233 (2009)
- Schuman S, "Metastatic gestational trophoblastic neoplasia complicated by tumor lysis syndrome, heart failure, and thyrotoxicosis : a case report", J Reprod Med, 55, pp.441~444 (2010)
- Michels J, "Sunitinib inducing tumor lysis syndrome in a patient treated for renal carcinoma", Invest New Drugs, 28, pp.690~693 (2010)
- Lin CJ, "Tumor lysis syndrome after treatment with gemcitabine for metastatic transitional cell carcinoma", Med Oncol, 24, pp.455~457 (2007)
- Krishnan G, "Cetuximab-related tumor lysis syndrome in metastatic colon carcinoma", J Clin Oncol, 26, pp.2406~2408 (2008)
- Nikolic-Tomasevic Z, "Colorectal cancer : dilemmas regarding patient selection and toxicity prediction", J Chemother, 12, pp.244~251 (2000)
- Hentrich M, "Fatal tumor lysis syndrome after irinotecan", 5-FU, bevacizumab-containing therapy in a patient heavily pretreated for metastatic colon cancer, pp.Acta Oncol, 2008[DOI]
- Oztop I, "Rapid tumor lysis syndrome in a patient with metastatic colon cancer as a complication of treatment with 5-fluorouracil", leucoverin and irinotecan, 2004, pp.90, 514~516
- Boisseau M, "Rapid tumour lysis syndrome in a metastatic colorectal cancer increased by treatment(CPT-11)", Eur J Cancer, 32, pp.737~738 (1996)
- Woo IS, "Spontaneous acute tumor lysis syndrome with advanced gastric cancer", J Korean Med Sci, 16, pp.115~118 (2001)
- Howard SC, "The tumor lysis syndrome", N Engl J Med, 364, pp.1844~1854 (2011)
